Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ T$-regular-closed convergence spaces

Authors: D. C. Kent, G. D. Richardson and R. J. Gazik
Journal: Proc. Amer. Math. Soc. 51 (1975), 461-468
MSC: Primary 54A20; Secondary 54D35
MathSciNet review: 0375202
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that a convergence space which has a regular compactification is almost identical to a completely regular topological space. It is shown that a less restricitive class of convetgence spaces have $ T$-regular-closed extensions with the universal property of the Stone-Čech compactification.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54D35

Retrieve articles in all journals with MSC: 54A20, 54D35

Additional Information

Keywords: Convetgence spaces, $ T$-regular convergence spaces, $ T$-regular-closed spaces, $ T$-regular-closed extensions
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society